# SDR SIMA2018052309006

- Difficulty date: May 9, 2018
- Submitted: May 23, 2018
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 43,127 hours, 39,056 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING MLG AFT UPPER TRUNION WAS CRACKED AT THE OUTBOARD LOWER RADIUS. COMPLIED WITH ERS-EM-57MR-965.
